Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from pimples. Taking isotretinion medication. Safe to use dermovate and rose cream?

Good afternoon! Am currently under medication of already using it for 5days.. My pimples gets irritating coz its itchy.. I used dermovate and rose cream before but then i stopped for some reasons that i changed my cosmetics... Can I again use this mixture to lessen the pimples? Does it have side effects on my isotretinion?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Isotretinoin works well for acne. It might lead to dryness or irritation over face. For the same you could use a mild moisturiser. I would strictly advise you not to use dermovate cream over face as it is a very potent steroid and can cause permanent harm to your face like increase in pimples, thinning of facial skin with visible blood vessels, irritation and burning sensation over skin etc. Continue with isotretinoin and consult your dermatologist if isotretinoin causes severe dryness. Hope that answers your query. Take care.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor